# SDR I5EA2018101004

- Difficulty date: October 9, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N545CC
- Make and model: Boeing 737-48E
- Aircraft serial: 26771
- Aircraft time: 42,752 hours, 56,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101660105
- Part serial: PAB452
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:  R1 DOOR SLIDE DEPLOYED DURING REPACK.  CORRECTIVE ACTION:  REMOVED AND INSTALLED EMERGENCY DOOR SLIDE IAW AMM 25-61-35 AT R1 DOOR.
